MathSciNet Relay Station
MathSciNet bibliographic data
MR2257551 11B65 (05A10 11A07 11B68)
Chamberland, Marc; Dilcher, Karl Divisibility properties of a class of binomial sums. J. Number Theory 120 (2006), no. 2, 349–371.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement